# SDR ABXA20160810128

- Difficulty date: August 10, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 79,728 hours, 37,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145T8752236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE DECK WEB IS CORRODED.  NEW WEB WAS FABRICATED FROM 2024-T3 .125 CLAD ALUMINUM PO 0085417, 2 EA EDGES WERE MACHINED IAW SAMPLE, AND WEB WAS TREATED PRIMED AND PAINTED IAW DWG 145T8752 AND AMM 51-21-02.  TO BE INSTALLED ON DOC 47008ORD04.  CORRODED LEVEL 2, PN: 145T8752-236, PRESSURE CHECK WEB, FS/BS LOCATION: FROM 955 TO 971.  ACFT WAS GROUNDED.
